# SDR DXTA2023010377410

- Difficulty date: December 29, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 2,681 hours, 1,495 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT JETPIPE OVERHEAT. WARNING ACCOMPLISHED CHECKLIST ITEMS . RECIEVED THE WARNING LIGHT TO GO OUT TWICE THIRD TIME WOULD NOT GO OUT. PROCEEDED TO INFLIGHT ENGINE SHUT DOWN CHECKLIST. DIVERTED TO KAMA.   GAINED ACCESS TO SENSING ELEMENT A2E2, CHECKED RESISTANCE AND WITHIN LIMITS. PERFORMED A VISUAL INSPECTION ON TERMINALS AND FOUND ONE TO BE REALLY DIRTY, CLEANED BOTH TERMINALS. PERFORMED OPERATIONAL CHECK OF THE FIRELOOPS, NO DISCREPANCY NOTED, IAW CL-650 AMM 26-11-00. PERFORMED TEST SEVERAL TIMES..
